Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 35, NWS Jacksonville, FL

May 13, 2016Alachua County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 13, 2016, 5:17 PM EDT for Alachua County, Florida. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2016, 5:17 PM EDT (21:17 UTC)
Expired
May 13, 2016, 6:00 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Alachua County, FL

The radar

The Jacksonville radar (KJAX), 98 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 5:30 PM EDTTSTM WND DMG3 Nnw Gainesville, FLALACHUA COUNTY 911/DISPATCH REPORTS TREES DOWNED NEAR 55TH BOULEVARD NEAR GAINESVILLE. TIME OF DAMAGE BASED ON RADAR DATA.
May 13, 5:35 PM EDTTSTM WND DMG3 S Gainesville, FLALACHUA COUNTY 911/DISPATCH REPORTS TREES DOWNED IN THE CITY OF GAINESVILLE ALONG SOUTHWEST 16TH STREET AND A FENCE DAMAGED NEAR SOUTHEAST 1ST STREET. WIDESPREAD POWER OUTAGES REPORTED. TIME OF DAMAGE BASED ON RADAR DATA.
May 13, 5:40 PM EDTTSTM WND GST 54Gainesville Airport, FLTHE AUTOMATED SURFACE OBSERVATION STATION AT THE GAINESVILLE REGIONAL AIRPORT MEASURED A PEAK NORTHWESTERLY WIND GUST OF 54 MPH.
May 13, 6:10 PM EDTTSTM WND DMG4 E Grove Park, FLDISPATCH REPORTED NUMEROUS REPORTS OF TREES AND POWERLINES DOWNED IN HAWTHORNE. TIME ESTIMATED BY RADAR.
May 13, 6:10 PM EDTHAIL 0.254 E Grove Park, FLPUBLIC REPORT OF PEA SIZED HAIL...TREE BRANCHES DOWNED AND INTENSE CLOUD TO GROUND LIGHTNING STRIKES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

922 
WUUS52 KJAX 132117
SVRJAX
FLC001-132200-
/O.NEW.KJAX.SV.W.0035.160513T2117Z-160513T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT FRI MAY 13 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALACHUA COUNTY IN NORTHERN FLORIDA...

* UNTIL 600 PM EDT

* AT 517 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALACHUA...OR 8
  MILES NORTHWEST OF GAINESVILLE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GAINESVILLE...ALACHUA...HAWTHORNE...GAINESVILLE AIRPORT...NEWNANS LAKE...
  UNIVERSITY OF FLORIDA...ORANGE HEIGHTS...ROCHELLE...WALDO...LA CROSSE...
  GROVE PARK AND LOCHLOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2964 8258 2987 8248 2982 8212 2980 8212
      2978 8208 2976 8208 2976 8207 2974 8205
      2946 8206
TIME...MOT...LOC 2117Z 287DEG 19KT 2977 8243 

HAIL...0.75IN
WIND...60MPH
 
$$

STRUBLE
1 follow-up statement
209 
WWUS52 KJAX 132134
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT FRI MAY 13 2016

FLC001-132200-
/O.CON.KJAX.SV.W.0035.000000T0000Z-160513T2200Z/
ALACHUA FL-
534 PM EDT FRI MAY 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN ALACHUA COUNTY...

AT 534 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GAINESVILLE...
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...ALACHUA...HAWTHORNE...GAINESVILLE AIRPORT...NEWNANS LAKE...
UNIVERSITY OF FLORIDA...ORANGE HEIGHTS...ROCHELLE...WALDO...GROVE PARK
AND LOCHLOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2961 8247 2984 8236 2982 8212 2980 8212
      2978 8208 2976 8208 2976 8207 2974 8205
      2946 8206
TIME...MOT...LOC 2134Z 287DEG 19KT 2974 8233 

HAIL...0.75IN
WIND...60MPH
 
$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:56 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 13, 3:56 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
356 PM EDT FRI MAY 13 2016

...Strong thunderstorms possible through early evening across
Northeast and North Central Florida...

.NEAR TERM (Through Saturday)...
Remainder of the afternoon/eve...Storms firing up over northeast
and north central Florida. As a short wave and associated cold
front moves into Se Ga late this afternoon...High-Res model
(HRRR) still persistent on developing more storms along both
seabreeze fronts and moving activity towards the Se. Storms may be
especially strong as the seabreezes collide along the Ne FL coast
during the late afternoon into the early eve. Some storms may be
strong and produce strong and gusty winds in addition to locally
heavy rain and frequent lightning.

Tonight-Saturday...The cold front will continue to move southeast
and be  southeast of the area after midnight. Scattered storms
across Ne Fl will gradually end during the eve. Some storms may
initially linger along the east coast and be locally strong. A
drier airmass will move into the region behind the front late
tonight into Saturday. Low temps later tonight cool to near
seasonal levels and then warm to slightly above normal Sat.

.SHORT TERM (Saturday night through Sunday night)...
Longwave troughing over the Great Lakes and New England will dig
southward on Saturday night and early Sunday, and then will lift
northeastward by Sunday evening. This digging trough will send a
reinforcing dry cold front quickly southward through our area on
Saturday evening, shifting our low level winds to a northwest to
northerly direction and promoting cold air advection as surface
ridging builds into the Tennessee Valley. Lows will fall into the
upper 50s inland to the low/mid 60s at the beaches.

The surface front will stall over north central FL early on
Sunday, with onshore winds developing during the afternoon hours
at coastal locations as our local pressure gradient loosens. This
weather pattern will keep coastal highs near 80, with inland highs
ranging from the lower 80s in southeast GA to the upper 80s in
north central FL. High pressure will continue to build eastward
over the Appalachians on Sunday night, promoting radiational
cooling during the evening hours before high clouds begin to
encroach from the west after midnight. Lows will range from the
low to mid 50s over inland southeast GA to the low/mid 60s at the
coast and across north central FL.

.LONG TERM (Monday though Friday)...
Troughing will lift away from the mid-Atlantic coast and New
England, leaving broad west-southwest flow aloft in place over our
region for much of next week. The stalled front over north central
FL on Sunday night will lift northward through our region on
Monday, with isolated afternoon convection possible along inland-
moving sea breezes. Highs will rebound into the mid/upper 80s
inland, with onshore winds keeping coastal highs in the lower 80s.
Surface ridging will shift well offshore of the Carolinas by
Monday night and Tuesday, with low level winds becoming southerly
and bringing an increasingly humid air mass into our region. Lows
Monday And Tuesday nights will only fall to the upper 60s to
lower 70s. Some weak shortwave energy embedded within the W/SW
flow aloft may enhance diurnal convection on Tuesday afternoon,
with scattered coverage expected along mesoscale boundaries. Highs
will climb to near 90 inland, with low to mid 80s at the beaches.

Troughing will once again dig southward along the U.S. eastern
seaboard towards midweek, sending a frontal boundary into the
southeastern U.S. This front will stall just to the north of our
region, with deep moisture and daily episodes of shortwave energy
moving northeastward through our region enhancing mainly diurnal
convection. Scattered activity is expected on Wednesday afternoon
and evening, with numerous coverage expected for Thursday and
Friday. Activity later this week may linger well into the evening
hours as the surface front sinks toward our region. Highs Wed will
climb to near 90 inland and the mid 80s at the coast, with
increasing rain chances on Thursday and Friday keeping highs in
the 80s. Lows will generally remain in the upper 60s to lower 70s.

&&

.AVIATION...
Scattered storms still expected later this afternoon and into the
early eve...mainly across Ne Fl...as the cold front approaches.
High-Res models continue to indicate bulk of storms will be after
20Z and possibly through 01Z near the coast which will coincide
with the approach of the front and the seabreeze fronts merging.
Have therefore upgraded previous PROB30 groups to TEMPO groups for
TS and IFR. For the SSI TAF have continued with VCTS with no TEMPO
group as it appears most storms will be south of there. After the
front pushes through this eve... most of the storms will be Se of
the area and prevailing VFR is expected after around 00-01Z.

&&

.MARINE...
Scattered to numerous storms will move east across the waters
this afternoon and early evening in advance of a cold front. A few
of these storms could produce strong gusty winds with locally
higher seas. Otherwise, southwesterly winds will generally average
less than 15 knots. Winds will become northwest early Saturday
morning but should continue to remain less than 15 knots. Another
front will pass across the waters late Saturday night with winds
veering to the north and briefly increasing to around 15 knots.
Onshore winds will prevail from Sunday through early next week
with nocturnal surges expected in the evenings early next week.

RIP CURRENTS: Low risk through the weekend.

&&

.FIRE WEATHER...
A much drier air mass will filter into our region on Saturday.
Northwesterly surface winds are expected to remain near 10 mph
during the afternoon hours, with relative humidity values plunging
to near 25 percent for both inland and coastal locations. Fuel
moisture values should remain just above critical thresholds, and
thus Red Flag conditions are not expected. Westerly transport
winds around 15 mph, elevated mixing heights and surface
temperatures around 90 degrees with create high dispersion values
on Saturday afternoon area-wide. A dry air mass will linger at
inland locations on Sunday afternoon, but minimum values should
remain just above critical thresholds.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  58  87  56  81 /  10   0   0   0
SSI  65  85  63  78 /  30   0   0   0
JAX  62  89  59  83 /  30   0   0   0
SGJ  68  86  64  81 /  40   0   0   0
GNV  63  90  58  88 /  20   0   0   0
OCF  65  90  59  89 /  10   0   0   0

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Peterson/Nelson/Combs
Hazardous weather outlook, May 13, 4:33 AM EDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 AM EDT FRI MAY 13 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-140845-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
433 AM EDT FRI MAY 13 2016

...STRONG THUNDERSTORMS POSSIBLE OVER COASTAL SOUTHEAST GEORGIA
AND NORTHEAST FLORIDA THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO POSSIBLY NUMEROUS THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. STORMS WILL MOVE
EASTWARD AT 20 TO 30 MPH AND A FEW STRONG THUNDERSTORMS WILL BE
POSSIBLE...ESPECIALLY IN COASTAL LOCATIONS. THE MAIN THREATS FROM
STRONG STORMS WILL BE GUSTY WINDS UP TO AROUND 50 MPH AND
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE NEXT
WEEK FROM TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE REQUESTED TO SELF-ACTIVATE THIS AFTERNOON.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, May 13, 4:28 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT FRI MAY 13 2016

FLZ040-132115-
MARION FL-
428 PM EDT FRI MAY 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION COUNTY UNTIL
515 PM EDT...

AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPARR...OR NEAR CITRA...MOVING EAST AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FORT MCCOY...CITRA...LYNNE...ANTHONY...LAKE DELANCY...SPARR...REDDICK...
LOWELL AND BURBANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2930 8223 2942 8218 2943 8217 2942 8215
      2943 8214 2943 8212 2944 8210 2943 8209
      2944 8208 2944 8206 2947 8206 2948 8205
      2949 8184 2949 8178 2943 8178 2943 8176
      2912 8186
TIME...MOT...LOC 2028Z 292DEG 16KT 2936 8212

STRUBLE
Special weather statement, May 13, 4:30 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 PM EDT FRI MAY 13 2016

FLZ033-125-132045-
COASTAL DUVAL FL-ST. JOHNS FL-
430 PM EDT FRI MAY 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES UNTIL 445 PM EDT...

AT 429 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
UNF...MOVING EAST AT 20 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PONTE VEDRA BEACH...UNF...NEPTUNE BEACH...SAN PABLO...PALM
VALLEY...BAYMEADOWS...CRAIG FIELD AND SAWGRASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3008 8131 3017 8155 3020 8156 3023 8158
      3038 8154 3039 8137 3025 8135 3014 8131
TIME...MOT...LOC 2029Z 292DEG 16KT 3025 8149

STRUBLE
Local storm report, May 13, 4:48 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND GST     1 N JACKSONVILLE BEACH  30.29N 81.39W
05/13/2016  M48 MPH          AMZ452             FL   MESONET

            WEATHERFLOW STATION MEASURED A 48 MPH WIND GUST AT
            JACKSONVILLE BEACH PIER.

&&

COMBS
Special weather statement, May 13, 5:06 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT FRI MAY 13 2016

FLZ040-132145-
MARION FL-
506 PM EDT FRI MAY 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARION COUNTY UNTIL
545 PM EDT...

AT 506 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LYNNE...MOVING EAST AT 20 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JUNIPER SPRINGS AND LYNNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2918 8199 2939 8189 2933 8168 2931 8168
      2929 8165 2928 8164 2905 8164
TIME...MOT...LOC 2106Z 287DEG 19KT 2925 8188

STRUBLE
Local storm report, May 13, 5:10 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     4 SW DURBIN             30.05N 81.51W
05/13/2016                   ST. JOHNS          FL   TRAINED SPOTTER

            TRAINED SPOTTER NEAR THE WORLD GOLF VILLAGE REPORTED 6 TO
            8 INCH TREE LIMBS DOWNED AND A PORTION OF A WOODEN FENCE
            DAMAGED BY ESTIMATED WIND GUSTS OF 50-60 MPH.

&&

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 4:20 PM EDTSpecial Marine WarningJAX55 min
May 13, 4:25 PM EDTSpecial Marine WarningJAX65 min
May 13, 4:28 PM EDTSpecial Weather StatementJAXMarion47 min
May 13, 4:30 PM EDTSpecial Weather StatementJAXDuval15 min
May 13, 5:06 PM EDTSpecial Weather StatementJAXMarion39 min
May 13, 5:08 PM EDTSpecial Marine WarningJAX67 min
May 13, 5:21 PM EDTSpecial Marine WarningJAX84 min
May 13, 5:27 PM EDTSpecial Marine WarningJAX63 min
May 13, 5:56 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam49 min
May 13, 6:14 PM EDTSevere Thunderstorm WarningJAXClay, Putnam46 min
May 13, 6:21 PM EDTSpecial Marine WarningJAX54 min
May 13, 6:45 PM EDTSpecial Weather StatementJAXSaint Johns30 min
May 13, 6:49 PM EDTSpecial Weather StatementJAXSaint Johns26 min
May 13, 6:52 PM EDTSpecial Marine WarningJAX38 min
May 13, 6:58 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns47 min
May 13, 7:27 PM EDTSpecial Marine WarningJAX93 min
May 13, 7:54 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns66 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.